# SDR SWAA2022041235396

- Difficulty date: December 29, 2019
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N8313F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38810
- Aircraft time: 26,421 hours, 11,454 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT STA 480 TO STA 500I WL 156 L/H Z-ANGLE HAS CORROSION AT FASTENER HOLES AS MARKED. / REMOVED CORROSION AT L/H Z-ANGLE STA 480 TO 500I IAW SRM 51-10-02-0G-0 AND SRM 53-00-53-1A-2. VERIFIED WITH 10X MAGNIFICATION. ORIGINAL THICKNESS .040'; AT STA 480 + 16 TO 480 + 18 .032 .008' MATERIAL LOSS; OUT OF LIMITS IAW SRM 53-00-53-1A-2 FIG 103. TOOL: 36644 DUE: 09 SEP 20. REMOVED OUT OF LIMITS Z-ANGLE SECTION FROM STA 480 + 11 TO STA 500 + 9 AND REPAIRED IAW SRM 53-00-53-2R-5. APPLIED CIC IAW SRM 53-00-53-2R-5 STEP 4N.
